Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

No facial hair growth. Prescribed with testoviron injection. Any side effects?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1980
Answered : 2130 Questions
hi sir , i do not have beard and mustache growth and less facial hair. Doctor has advised me to take testoviron injection every 10 days for 4 months. please suggest, is there any side affect to it. I am little worry.
age 32, 173cms, 90kg
Posted Tue, 1 May 2012 in Men's Health
Answered by Dr. Rajinder Bajoria 2 hours later

Thanks for nice query.     

Your signs & symptoms of not having beard and mustaches and less facial hairs suggest hormonal imbalance. In some males testosterone deficiency is the major cause of this.

you doctor has rightly prescribed the testoviron in proper dosages.

These drugs do have certain side effects, but in your case they would be beneficial and essential.

Common side effects are testicles atrophy, the decreasing of spermatogenesis and high aggressiveness.

‘Hope I have answered your query, I will be available to answer your follow up queries.

“Wish you Good Health and trouble free speedy recovery”

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor